# SDR PG92004F00012

- Difficulty date: March 2, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N911KR
- Make and model: Snias AS350BA
- Aircraft serial: 2094
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Condition: Cracked
- Location: T/R Blade
- Part time: 819 hours
- Component part number: 355A12004008
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PERIODIC INSPECTION (500HR) AND COMPLIANCE OF ECF SB 05.11.  FOUND CRACKED SPAR ON T/R BLADE SN 9289.  THIS IS THE 3TH T/R BLADE WE HAVE REJECTED IN 6 MONTHS.  ALL HAVE HAD THE EXACT SAME CRACK.  SUGGEST MANUFACTURER REEVALUATE.  THE MFG PROCESS OF THESE FLIGHT CONTROL ROTATING COMPONENTS.
